I have been having diarrhea constantly for about at least 6 months. I have noticed no weight loss and I have been using diet pills. (used to use xenadrine and now on fastin) Everytime I go I notice a fishy smell and it has a jelly like consistency. I also have been noticing acne and oily hair along with hair growth and thickening.
Several conditions can cause fishy smell of faeces diet changes are the commonest cause. Malabsoprtion, intestinal infection, inflammatory bowel disease, antibiotic colitis are possible conditions with fishy smelling diarrhea. Each of the conditions mentioned above has distinct symptoms, either one may cause foul-smelling diarrhea. If the condition persists, it is important to consult a physician for accurate diagnosis and appropriate treatment. Knowing the possible causes of fishy smelling diarrhea may help prevent it. Do keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.